# SDR DALA2018080984960

- Difficulty date: August 7, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 53,175 hours, 25,213 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKED RIB AT LES 95.26 ON THE RT HORIZONTAL STABILIZER.  AREA WAS REPAIRED IAW SRM 55-10-09, REPAIR 4.
